Translator Disclaimer
September 2009 Parabolic and Elliptic Systems with VMO Coefficients
Hongjie Dong, Doyoon Kim
Methods Appl. Anal. 16(3): 365-388 (September 2009).

Abstract

We consider second order parabolic and elliptic systems with leading coefficients having the property of vanishing mean oscillation (VMO) in the spatial variables. An $L_q − L_p$ theory is established for systems both in divergence and non-divergence form.

Citation

Download Citation

Hongjie Dong. Doyoon Kim. "Parabolic and Elliptic Systems with VMO Coefficients." Methods Appl. Anal. 16 (3) 365 - 388, September 2009.

Information

Published: September 2009
First available in Project Euclid: 4 May 2010

zbMATH: 1197.35066
MathSciNet: MR2650802

Subjects:
Primary: 35D35, 35J47, 35K40, 35R05

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.16 • No. 3 • September 2009
Back to Top